Research Repository

Guaranteed cost and positive real control of uncertain systems via static output feedback

Xia, Yuanqing and Cheng, Jie and Shi, Peng and Liu, Guo-Ping and Rees, David (2008) Guaranteed cost and positive real control of uncertain systems via static output feedback. International Journal of Innovative Computing, Information and Control, 4 (6). pp. 1275-1281. ISSN 1349-4198

Full text for this resource is not available from the Research Repository.

Abstract

This paper focuses on the problem of guaranteed cost and positive real control for a class of linear systems which are subjected to mixed structured bounded uncertainty and unbounded unknown nonlinearities in the state equation. Sufficient conditions in terms of linear matrix inequalities (LMIs) and linear matrix equalities (LMEs) are presented for the existence of a static output feedback controller, that makes the resulting closed-loop system quadratically strict positive real and minimizes the upper bound for a given cost function. A numerical example is included to illustrate effectiveness of the theoretic results obtained.

Item Type: Article
Uncontrolled Keywords: ResPubID18750, strict positive realness, uncertain systems, robust control, quadratic stability, linear matrix inequality
Subjects: FOR Classification > 0802 Computation Theory and Mathematics
FOR Classification > 0913 Mechanical Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Related URLs:
Depositing User: VUIR
Date Deposited: 26 Apr 2012 06:54
Last Modified: 19 Mar 2015 05:24
URI: http://vuir.vu.edu.au/id/eprint/4062
ePrint Statistics: View download statistics for this item
Citations in Scopus: 13 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar